# SDR UPS07848843

- Difficulty date: January 9, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MUSTY SMELL COMING FROM A/C SYSTEMS.  RAN SUPPLEMENTAL HEAT, NO MUSTY SMELL AT THIS TIME.  HAS AIR TO GROUND CLEAN TOILET AND COCKPIT.
